WRiMS banner Asterias amurensis Ciona intestinalis Pterois volitans Tubastraea coccinea
Intro | Search taxa | Browse taxa | Distributions | Terminology | References | Statistics | Online sources | Tutorial | Log in

WRiMS taxon details

Lepetellidae Dall, 1882

13699  (urn:lsid:marinespecies.org:taxname:13699)

accepted
Family
Lepetellinae Dall, 1882 · unaccepted (original rank)

Ordering

  • Alphabetically
  • By status

Children Display

  1. Subfamily Lepetellinae Dall, 1882 accepted as Lepetellidae Dall, 1882 (original rank)
marine
Not documented
MolluscaBase eds. (2021). MolluscaBase. Lepetellidae Dall, 1882. Accessed through: Rius, M.; Ahyong, S.; Costello, M. J.; Galil, B. S.; Gollasch, S.; Hutchings, P.; Katsanevakis, S.; Lejeusne, C.; Marchini, A.; Occhipinti, A.; Pagad, S.; Poore, G. C. B; Robinson, T. B.; Sterrer, W.; Turon, X.; Willan, R. C.; Zhan, A. (2021) World Register of Introduced Marine Species (WRiMS) at: http://www.marinespecies.org/introduced/aphia.php?p=taxdetails&id=13699 on 2024-04-16
Costello, M. J.; Ahyong, S.; Bieler, R.; Boudouresque, C.; Desiderato, A.; Downey, R.; Galil, B. S.; Gollasch, S.; Hutchings, P.; Kamburska, L.; Katsanevakis, S.; Kupriyanova, E.; Lejeusne, C.; Ma, K. C. K.; Marchini, A.; Occhipinti, A.; Pagad, S.; Panov, V. E.; Poore, G. C. B.; Rewicz, T.; Robinson, T. B.; Rius, M.; Sobczyk, R.; Stern, N.; Turon, X.; Valls Domedel, G.; Verleye, T.; Vieira, L. M.; Willan, R. C.; Yeo Chong Jinn, D.; Zhan, A. (2024). World Register of Introduced Marine Species (WRiMS). Lepetellidae Dall, 1882. Accessed at: https://marinespecies.org/introduced/aphia.php?p=taxdetails&id=13699 on 2024-04-16
Date
action
by
2004-12-21 15:54:05Z
created
db_admin
2005-05-18 07:40:01Z
changed
2009-02-02 11:06:43Z
changed
2013-04-05 16:49:11Z
changed

original description  (of Lepetellinae Dall, 1882) Dall, W. H. (1882). On certain limpets and chitons from the deep waters off the eastern coast of the United States. <em>Proceedings of the United States National Museum.</em> 4: 400-414., available online at https://www.biodiversitylibrary.org/page/15663560
page(s): 408 [details]   

basis of record Bouchet, P. & Rocroi, J.-P. (2005). Classification and nomenclator of gastropod families. <em>Malacologia.</em> 47 (1-2): 1-397. [20 July]., available online at https://www.biodiversitylibrary.org/page/25127200 [details]  Available for editors  PDF available